# SDR SDR02060432

- Difficulty date: February 6, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- Aircraft time: 29,676 hours, 43,179 cycles
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shaft
- Part number: 54510291
- Condition: Fractured
- Location: Lt Mlg
- Part time: 29,676 hours, 43,179 cycles
- Component: Strut Assembly, Ozone
- Component part number: OAS54535
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING, DURING ROLL OUT PILOT REPORTED A HEAVY VIBRATION FOLLOWED BY AN ABRUPT PULL TO THE LEFT.  INSPECTION OF THE LT MAIN GEAR ASSEMBLY REVEALED A BROKEN LOWER SCISSOR ASSEMBLY SHAFT WHICH ALLOWED THE YOKE TO ROTATE.
